# SDR QXEA200601852

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LITE CORROSION ON INSIDE OF 2L STRINGER AT STATION 182.00 THROUGH 196.00.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-20-36.
